# SDR DALA2019052703202

- Difficulty date: May 26, 2019
- Submitted: May 28, 2019
- Operation: Air carrier
- Aircraft: N608AT
- Make and model: Boeing 717-200
- Aircraft serial: 55081
- Aircraft time: 38,416 hours, 33,050 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLES ON FUEL TANK ACCESS PLATE #520LB ON LT WING (AI). NRC 00365: ACCESS PLATE WAS REWORKED WITH COUNTERSINK BUT THE EXCESSIVE DAMAGE IS OUT OF LIMITS PER SRM 57-10-01 REPAIR 2 PAR. 5 CONDITION II. FUEL ACCESS PLATE #520LB WAS REPLACED AND PART NUMBER WAS VERIFIED PER IPC 57-23-01-01 ITEM 220. (LP #1092448)
